# SDR SIMA200211603

- Difficulty date: April 26, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DFW - FLT 3580 - CREW REPORTED THE RIGHT ENGINE TAIL PIPE HOT LIGHT ILLUMINATED.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED ALL THREE DETECTORS IN THE RIGHT TAIL PIPE IAW SAAB MM.  MAINTENANCE ALSO REPAIRED A BROKEN TERMINALS IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
